# SDR FDEA201703180949

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N811FD
- Make and model: Airbus A310-324
- Aircraft serial: 457
- Aircraft time: 52,824 hours, 16,541 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Aoa
- Part number: 861CAE1
- Part serial: 00327
- Condition: Malfunctioned
- Part time: 5,410 hours, 3,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THRU FL 340,  PROBES & STAT ALPHA CONTROL CIRCUIT BREAKER TRIPPED.  MULTIPLE PROBE HT FAILS.  FOLLOWED ECAM & QRH PROCEDURES. ATS LEVER TRIPPED OFF IN SEQUENCE WITH THE NR 2 ENGINE LIGHT.  R & R RELAY LT 213 IAW WDM 30-31-04.  DURING OPS CHECK IAW MM 30-31-00-05, STEP 3, SUB STEP 2,  OPENING MLG PROXIMITY DETECTOR & RELAYS SYS 1, FLT-GND CIRCUIT BREAKER,  ALL LIGHTS AND ALERTS CAME ON,  BUT ALSO RECEIVED A NR 1 AND 2 ENGINE  LIGHTS ILLUMINATE ON PITOT HEAT PANEL AND  MM DOES NOT CALL FOR THIS LIGHT TO ILLUMINATE.  WHEN THE SAME CIRCUIT BREAKER IS PULLED FOR THE NR 2SYS, THE SYSTEM  FUNCTIONS AS DESCRIBED IN THE MM. SUSPECT THIS PROBLEM  LIES IN THE NR 1 AIR-GND SYSTEM AND IS POSSIBLY A STUCK RELAY THAT HAS NOT BEEN CHANGED YET.  REMOVED AND REPLACED PT 2, TT 2 PROBE FOR THE NR 2  ENGINE.  OPS CHECKED NORMAL.  R & R THE STANDBY ALPHA PROBE (27CC) IAW  AMM 22-27-39-4. OPS CHECKED GOOD.  OK FOR SERVICE.
